# SDR 06FDEA2568

- Difficulty date: July 14, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR APP. 8" X 6" ON R/H LOWER FUSELAGE STA 1156   STRINGER 29R TO 30R. REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION   AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED EXISTING REPAIR AT BS 1156 STR 29R TO 30R AND REPAIRED IAW SRM 51-30-2, 53-  30-2, 53-30-3
